MathSciNet Relay Station
MathSciNet bibliographic data
MR1203734 (94e:11125) 11S40 (11R20 11R23 11Y40)
Ernvall, R.; Metsänkylä, T. Computation of the zeros of $p$-adic $L$-functions. II. Math. Comp. 62 (1994), no. 205, 391–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement